default-icon
Irregular periods
Hi I had bleeding for 2 months like one day stop second day start ,sometimes blood clotting some time small blood patches, So I consulted doctor my doctor prescribed me to take Sysron N for 3 day 3 time 1 tablet,3 day 2 time 1 tablet,and after that Sysron ncr 1 tablet for 22 days. My periods got stopped and 4 days left to.complete course. But yesterday night due to itching feeling I fingured inside so at morning I saw blood patches also today on 2 September I have little bleeding full day. So I am very much worried is it ok? Ot I need to consult doctor as I am taking Sysron ncr medicine on fix time regularly and only 4 days left to complete 28 days cource. So is it my periods gets started? Or what should I continue tablet or some serious?
186 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore
hello it looks like dysfunctional uterine bleeding as it is associated with clots kindly do a complete haemogram ultrasound of the abdomen to rule out endometriosis or fibroid of the uterus ,get a hysteroscopy done and at the same time a endometrial biopsy done to find the cause of bleeding and then treat the cause under care of a good gynaecologist and then decide bye
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 37 yrs exp Ahmedabad
With this medicine inter menstrual bleeding can occur. u should consult a qualified Gynecologist for proper n complete examination to know the underlying cause of yr problems of menstruation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO